Alert archive / Ohio / Special Weather Statements in 2021

Special Weather Statement, NWS Wilmington, OH

June 18, 2021Montgomery County, Preble County, Ohio

NWS Wilmington, OH issued this special weather statement at Jun 18, 2021, 10:13 AM EDT for Montgomery County, Preble County, Ohio. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2021, 10:13 AM EDT (14:13 UTC)
Expired
Jun 18, 2021, 10:45 AM EDT
In force
32 min
Issued by
NWS Wilmington, OH

Counties Montgomery County, OH, Preble County, OH

What was reported inside it

TimeReportWhereRemark
Jun 18, 10:25 AM EDTHAIL 0.5Eaton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

878 
WWUS81 KILN 181413
SPSILN

Special Weather Statement
National Weather Service Wilmington OH
1013 AM EDT Fri Jun 18 2021
 
OHZ042-051-060-061-181445-
Montgomery OH-Darke OH-Preble OH-Miami OH-
1013 AM EDT Fri Jun 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...SOUTHEASTERN
DARKE...MONTGOMERY AND SOUTHWESTERN MIAMI COUNTIES UNTIL 1045 AM
EDT...

At 1013 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Dayton, Huber Heights, Trotwood, Miamisburg, Vandalia, Englewood,
Eaton, Moraine, West Milton, West Carrollton, Arcanum, Lewisburg, New
Paris, West Alexandria, Riverside, Clayton, Union, Brookville,
Germantown and New Lebanon.

This includes the following Interstates...
 I-70 in Ohio between mile markers 1 and 38.
 I-75 in Ohio between mile markers 53 and 64.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3983 8481 4001 8463 3988 8409 3962 8432
      3977 8482
TIME...MOT...LOC 1413Z 302DEG 28KT 3981 8464 

$$

Campbell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 18, 6:56 AM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 18, 6:56 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
656 AM EDT Fri Jun 18 2021

.SYNOPSIS...
A frontal boundary will push south across the region this
afternoon and stall out along the Ohio River tonight into
Saturday. This will lead to an increasing chance of showers an
thunderstorms later this afternoon into tonight, with a chance
of thunderstorms then continuing through the day on Saturday.
Severe thunderstorms will be possible later this afternoon and
evening, along with the potential for heavy rainfall into the
overnight hours.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS moving across Wisconsin and into lower Michigan early this
morning will continue to push east through the morning hours
and is forecast to gradually weaken. Debris clouds associated
with this will continue to spill down into our area through the
morning. Several weak boundaries extending south from the main
MCS will push east across northern Ohio through the morning
hours and these could lead to a few showers and a chance of
thunderstorms across our northern areas later this morning and
possibly into early afternoon.

In the wake of the MCS remnants, a warm front will move east
across our area through this afternoon. This will allow for a
warmer and more moist airmass to advect east across the region.
Temperatures may be somewhat affected by the amount of debris
clouds and/or any lingering pcpn coverage into the afternoon.
However, given the strengthening western flow, think we should
be able to rebound with afternoon highs in the upper 80s to
near 90s degrees, with dewpoints creeping up into the upper 60s
to possibly lower 70s. This will lead to good destabilization
through the afternoon with ML Capes in excess of 3000 J/KG
possible, especially across our western areas. The general
consensus of the higher res models CAMs is to develop a line of
storms through late afternoon along a remnant boundary across
northern Indiana/Ohio and push it south across our area from
late afternoon and into this evening. Given the good instability
and strengthening mid level flow (35 to 45 knots across our
north, 25 to 35 knots across our south), bowing segments with
damaging winds appear to be the primary threat, with the
potential for some higher end wind gusts. Some large hail will
also be possible with the stronger updrafts and it will be tough
to rule out a tornado or two along the boundary where low level
shear and helicities will be enhanced.

The combination of temps near 90 and dewpoints up around 70 or
so, will also lead to heat indices in the 95 to 100 degree
range later this afternoon, with the best chance for this across
western portions of our fa.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The main area of thunderstorms will continue to sag south
through the evening hours. As the flow becomes more parallel to
the boundary/line of storms, it does look like the potential
exists for some training storms to persist into the overnight
hours. There is quite a bit of uncertainty as to exactly where
this will occur, but if it does, the possibility will exist for
an extended period of heavier rainfall somewhere west to east
across our area, with several of the individual CAMs cranking
out some fairly impressive rainfall amounts across various
locations in our fa along and to the north of the Ohio River. As
a result, decided to go with a FFA for at least portions of our
area. For now, will center in on the most favored locations for
heavy rain based on the HREF, generally running it for areas
along and north of the Ohio River and along and south of I-70.
Expect to see a decreasing trend through later Saturday morning
as the low level jet begins to weaken. However, it looks like we
will see some destabilization again through the afternoon hours
as temperatures rebound into the mid to upper 80s for afternoon
highs. This combined with some additional mid level energy
moving across the southern Great Lakes, will lead to additional
chances for showers and thunderstorms. With some continued
better deep layer shear, a few strong to severe storms will be
possible again Saturday afternoon.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
On Saturday evening, a continued feed of low-level theta-e advection
will be angling itself into the ILN forecast area from the
southwest. Active convection may have already developed by 00Z, and
there is some potential for convection to continue into Saturday
night, with at least some elevated instability remaining replenished
through the night. These chances will diminish as the night goes on.
With a general weakness in forcing expected on Sunday, PoPs will be
lowered to slight chance by Sunday morning and through the day. The
air mass will still be warm and humid, and uncapped or weakly
capped. Thus, at least some low-end isolated storm threat will
continue into Sunday -- with highs in the upper 80s.

Monday is expected to be another active weather day, as a deep and
expansive mid-level trough moves east across the country, and a very
well-defined cold front plows into the Great Lakes and Ohio Valley
from the northwest. There are still some fairly large differences
between GFS/ECMWF solutions with regards to this system. The GFS
seems to be faster and more energetic, while the ECMWF/CMC are
slower and feature a little less shear. Nonetheless, with potent
boundary layer southwesterly flow ahead of the front, temperatures
are likely to climb into the 90s for areas that remain ahead of the
front through the diurnal cycle. This may well include the
southeastern ILN forecast area, and max temps were bumped up a
couple degrees from the blend for this area (Portsmouth OH etc).
With dewpoints well into the 60s (and maybe near 70) there is no
question that from an instability and forcing standpoint, Monday
will have to be watched for another potential round of severe
weather. This is still out on Day 4, so confidence in specifics is
not overly high as of yet. Depending on frontal timing, some chance
for showers/storms may persist into early Tuesday for parts of the
forecast area.

Drier and cooler conditions are expected behind the front for
Tuesday, with flow beginning to switch back around as early as
Wednesday and Thursday, leading to warming temperatures. However,
chances for precipitation will likely not return until beyond the
end of the current forecast period (through Thursday).

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Weakening MCS will move across northern Ohio this morning with
some of the remnant showers possibly brushing across the
northern TAF sites. On the back side of this, expect to see a
lull in pcpn through mid afternoon. However, as we destabilize
through the afternoon, additional showers and thunderstorms are
expected to develop along a remnant boundary across northern
Indiana and northern Ohio. These storms will then push south
across the area as we head into this evening. The boundary is
then forecast to stall out along the Ohio River overnight with
the possibility of showers and embedded thunderstorms training
east across the area through the overnight hours and into
Saturday morning. Will generally handle thunderstorm threat
with a prevailing shra and a vcts from late this afternoon into
the overnight hours. Some severe storms will be possible into
this evening with wind gusts in excess of 50 knots possible.
Locally heavy rain will also lead to reduced visibilities/cigs
at times overnight.

.OUTLOOK...Thunderstorms are possible through Saturday and again
on Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch from 6 PM EDT this evening through Saturday
     morning for OHZ042-051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch from 6 PM EDT this evening through Saturday
     morning for KYZ091>093.
IN...Flash Flood Watch from 6 PM EDT this evening through Saturday
     morning for INZ050-058-059-066-073>075.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Hatzos
AVIATION...JGL
Hazardous weather outlook, Jun 18, 5:15 AM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
515 AM EDT Fri Jun 18 2021

OHZ026-034-035-043>046-056-191000-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking-
515 AM EDT Fri Jun 18 2021

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and tonight.

Severe weather will be possible late this afternoon into tonight
with damaging wind the primary threat. A tornado or two will also be
possible along with large hail. Thunderstorms will be capable of
producing locally heavy rainfall, leading to the potential for some
flooding concerns.

Heat indices this afternoon will be in the mid to upper 90s.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few strong to severe storms will be possible again Saturday
afternoon and evening. Damaging wind would be the primary threat on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon and
tonight.

INZ050-058-059-OHZ042-051>055-060>065-074-191000-
Wayne-Fayette IN-Union IN-Darke-Miami-Champaign-Clark-Madison-
Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Hocking-
515 AM EDT Fri Jun 18 2021

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe weather will be possible late this afternoon into tonight
with damaging wind the primary threat. A tornado or two will also be
possible along with large hail.

Heat indices this afternoon will be in the mid to upper 90s.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few strong to severe storms will be possible again Saturday
afternoon and evening. Damaging wind would be the primary threat on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon and
tonight.

INZ066-073>075-KYZ091>093-OHZ070>073-077>082-088-191000-
Franklin IN-Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Butler-Warren-
Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
515 AM EDT Fri Jun 18 2021

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe weather will be possible late this afternoon into tonight
with damaging wind the primary threat. A few storms will also be
capable of producing large hail.

Heat indices this afternoon will be in the mid to upper 90s.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few strong to severe storms will be possible again Saturday
afternoon and evening. Damaging wind would be the primary threat on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon and
tonight.

INZ080-KYZ089-090-094>100-191000-
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-
515 AM EDT Fri Jun 18 2021

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky and Northern Kentucky.

.DAY ONE...Today and tonight.

Severe weather will be possible this evening into the overnight
hours with damaging wind the primary threat. A few storms may also
produce large hail. Thunderstorms will be capable of producing
locally heavy rainfall, leading to the potential for some flooding
concerns.

Heat indices this afternoon will be in the mid to upper 90s.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few strong to severe storms will be possible again Saturday
afternoon and evening. Damaging wind would be the primary threat on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Special weather statement, Jun 18, 9:12 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
912 AM EDT Fri Jun 18 2021

OHZ026-035-181345-
Auglaize OH-Hardin OH-
912 AM EDT Fri Jun 18 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN AUGLAIZE
AND HARDIN COUNTIES UNTIL 945 AM EDT...

At 911 AM EDT, radar indicated strong thunderstorms along a line
extending from near Ada to near Waynesfield, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Kenton, Ada, Forest, Dunkirk, Alger, Waynesfield, Blanchard,
Roundhead, Mount Victory, Mcguffey, Ridgeway, Patterson, Dola, Grant,
Silver Creek, Jumbo, Huntersville, Pfeiffer, St. Johns and Walton.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
      4069 8342 4051 8342 4055 8410 4064 8404
      4065 8388 4082 8388
TIME...MOT...LOC 1311Z 276DEG 39KT 4083 8386 4063 8402
Special weather statement, Jun 18, 9:38 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
938 AM EDT Fri Jun 18 2021

OHZ026-035-043-044-051>053-181415-
Champaign OH-Auglaize OH-Logan OH-Shelby OH-Hardin OH-Clark OH-
Miami OH-
938 AM EDT Fri Jun 18 2021

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...WESTERN CHAMPAIGN...
LOGAN...NORTHWESTERN CLARK...EAST CENTRAL AUGLAIZE...SOUTHWESTERN
HARDIN AND NORTHEASTERN MIAMI COUNTIES UNTIL 1015 AM EDT...

At 938 AM EDT, radar indicated a strong thunderstorm over Sidney,
moving southeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Sidney, Piqua, Bellefontaine, Urbana, St. Paris, Newport, West
Liberty, Anna, Jackson Center, Russells Point, De Graff, Botkins,
Lakeview, Belle Center, West Mansfield, Chippewa Park, Hardin,
Northwood, Quincy and Russia.

This includes I-75 in Ohio between mile markers 80 and 108.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4052 8351 4026 8359 3997 8398 4024 8444
      4027 8443 4056 8413 4056 8393
TIME...MOT...LOC 1338Z 301DEG 41KT 4031 8414

Campbell
Special weather statement, Jun 18, 9:45 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
945 AM EDT Fri Jun 18 2021

INZ050-OHZ042-043-051-053-060-061-181415-
Wayne IN-Montgomery OH-Darke OH-Shelby OH-Preble OH-Clark OH-
Miami OH-
945 AM EDT Fri Jun 18 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...
SOUTHWESTERN SHELBY...NORTHERN PREBLE...SOUTHERN DARKE...WESTERN
CLARK...NORTHWESTERN MONTGOMERY AND MIAMI COUNTIES UNTIL 1015 AM
EDT...

At 945 AM EDT, radar indicated a strong thunderstorm near New Paris,
moving southeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Dayton, Huber Heights, Richmond, Troy, Trotwood, Piqua, Vandalia,
Englewood, Greenville, Tipp City, Eaton, New Carlisle, West Milton,
Centerville, Versailles, Covington, Arcanum, Bradford, Lewisburg and
New Paris.

This includes the following Interstates...
 I-70 in Indiana between mile markers 145 and 156.
 I-70 in Ohio between mile markers 0 and 35.
 I-75 in Ohio between mile markers 61 and 81.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3981 8508 4026 8442 3998 8396 3968 8451
TIME...MOT...LOC 1345Z 301DEG 40KT 3990 8483

Campbell
Local storm report, Jun 18, 9:59 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
959 AM EDT FRI JUN 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     HAIL             NEW MADISON             39.97N 84.71W
06/18/2021  E0.50 INCH       DARKE              OH   PUBLIC

&&

MEC
Special weather statement, Jun 18, 10:03 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1003 AM EDT Fri Jun 18 2021

INZ050-058-059-066-OHZ060-061-070-181430-
Fayette IN-Union IN-Wayne IN-Franklin IN-Montgomery OH-Butler OH-
Preble OH-
1003 AM EDT Fri Jun 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHERN WAYNE...UNION AND FAYETTE COUNTIES IN
EAST CENTRAL INDIANA...SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...
CENTRAL BUTLER COUNTY IN SOUTHWESTERN OHIO AND SOUTHWESTERN
MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 1030 AM EDT...

At 1003 AM EDT, radar indicated a strong thunderstorm near Liberty,
moving southeast at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Hamilton, Fairfield, Richmond, Oxford, Connersville, Trenton, Eaton,
Centerville, Liberty, Camden, Gratis, Seven Mile, West College
Corner, Darrtown, Williamsdale, Salem, Germantown, Reily, New Miami
and Waterloo.

This includes I-70 in Indiana between mile markers 142 and 146.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3961 8530 3988 8504 3966 8433 3934 8459
TIME...MOT...LOC 1403Z 297DEG 34KT 3968 8484

Campbell
Special weather statement, Jun 18, 10:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1013 AM EDT Fri Jun 18 2021

OHZ042-051-060-061-181445-
Montgomery OH-Darke OH-Preble OH-Miami OH-
1013 AM EDT Fri Jun 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...SOUTHEASTERN
DARKE...MONTGOMERY AND SOUTHWESTERN MIAMI COUNTIES UNTIL 1045 AM
EDT...

At 1013 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Dayton, Huber Heights, Trotwood, Miamisburg, Vandalia, Englewood,
Eaton, Moraine, West Milton, West Carrollton, Arcanum, Lewisburg, New
Paris, West Alexandria, Riverside, Clayton, Union, Brookville,
Germantown and New Lebanon.

This includes the following Interstates...
 I-70 in Ohio between mile markers 1 and 38.
 I-75 in Ohio between mile markers 53 and 64.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3983 8481 4001 8463 3988 8409 3962 8432
      3977 8482
TIME...MOT...LOC 1413Z 302DEG 28KT 3981 8464

Campbell

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:48 AM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 25 more33 hr
Jun 18, 8:42 AM EDTSpecial Weather StatementILNAuglaize33 min
Jun 18, 9:10 AM EDTSpecial Weather StatementILNAuglaize35 min
Jun 18, 9:12 AM EDTSpecial Weather StatementILNHardin33 min
Jun 18, 9:38 AM EDTSpecial Weather StatementILNChampaign, Logan, Shelby37 min
Jun 18, 9:45 AM EDTSpecial Weather StatementILNMiami, Preble30 min
Jun 18, 10:03 AM EDTSpecial Weather StatementILNButler, Preble27 min
Jun 18, 10:28 AM EDTSpecial Weather StatementILNButler, Preble32 min
Jun 18, 10:32 AM EDTSpecial Weather StatementILNHamilton28 min
Jun 18, 10:57 AM EDTSpecial Weather StatementILNButler, Hamilton, Warren33 min
Jun 18, 11:26 AM EDTSpecial Weather StatementILNBrown, Clermont, Warren34 min
Jun 18, 11:37 AM EDTSevere Thunderstorm WarningILNClermont25 min
Jun 18, 3:47 PM EDTSevere Thunderstorm WarningILNMercer43 min
Jun 18, 3:59 PM EDTTornado Warning Tornado observedILNMercer31 min
Jun 18, 4:11 PM EDTTornado Warning Tornado observedConsiderable damage threatILNDarke, Mercer34 min
Jun 18, 4:41 PM EDTSpecial Weather StatementILNShelby34 min
Jun 18, 4:48 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby27 min
Jun 18, 5:09 PM EDTTornado WarningILNDarke, Miami, Shelby36 min
Jun 18, 5:16 PM EDTSevere Thunderstorm WarningILNDarke44 min
Jun 18, 5:34 PM EDTTornado WarningILNDarke26 min
Jun 18, 5:57 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery33 min
Jun 18, 6:00 PM EDTTornado WarningILNDarke, Miami, Montgomery, Preble30 min
Jun 18, 6:11 PM EDTTornado WarningILNDarke, Miami, Montgomery, Preble34 min
Jun 18, 6:39 PM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery51 min
Jun 18, 6:53 PM EDTAreal Flood AdvisoryILNMontgomery6 hr
Jun 18, 7:00 PM EDTSpecial Weather StatementILNDarke30 min
Jun 18, 7:13 PM EDTSevere Thunderstorm WarningILNDarke32 min
Jun 18, 7:19 PM EDTAreal Flood AdvisoryILNGreene6 hr
Jun 18, 7:19 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery41 min
Jun 18, 7:53 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Warren52 min
Jun 18, 10:38 AM EDTSpecial Weather StatementILNBoone37 min
Jun 18, 11:11 AM EDTSpecial Weather StatementILNBoone, Campbell, Kenton34 min
Jun 18, 11:28 AM EDTSpecial Weather StatementILNGallatin, Grant32 min
Jun 18, 11:59 AM EDTSpecial Weather StatementILNGrant, Owen, Pendleton31 min
Jun 18, 12:52 PM EDTSpecial Weather StatementILNMason23 min
Jun 18, 7:51 PM EDTSevere Thunderstorm WarningILNWayne24 min

Nearby

Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.